MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER SYSTEM MINI HUMERAL TRAY; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER SYSTEM MINI HUMERAL TRAY; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110031400
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.D10: concomitant medical products, part (lot): 110031419 (66828770).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent a reverse shoulder revision procedure; approximately 8 months post-implantation because the humeral bearing was dislodged from the humeral tray.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.The reported is confirmed through analysis of the returned product.Visual examination of the returned products identified both devices show signs of use as well as wear and tear.The side and top of the tray within the locking geometry has wear to the point of the surface being shiny and the blasted finish has been removed.The attaching features of the bearing are in place with no visible damage.The edge of the articulating surface has visible wear on approximately half of the device.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided; however, were not reviewed as the date of image was not provided.Therefore, we are unable to correlate the x-ray with the allegation.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMPREHENSIVE REVERSE SHOULDER SYSTEM MINI HUMERAL TRAY
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23769759
Report Number0001822565-2025-04439
Device Sequence Number13199168
Product Code PHX
UDI-Device Identifier00887868231322
UDI-Public(01)00887868231322(17)340317(10)66542981
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031400
Device Lot Number66542981
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale